Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transformations of multiple Fourier series


Author: L. B. Hedge
Journal: Bull. Amer. Math. Soc. 49 (1943), 262-269
DOI: https://doi.org/10.1090/S0002-9904-1943-07893-7
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 282--285
MathSciNet review: 0008268
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07893-7

American Mathematical Society